# SDR ASOA99110

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045402
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

FLT 4219 - ON TAKEOFF, SMOKE FILLED THE CABIN.  CREW REMOVED BATTERY FROM SMOKE DETECTOR TO SILENCE ALARM AND RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE ACM AND GROUND COOLING FAN.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
